# SDR VNAA2009101200004

- Difficulty date: October 7, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 13,102 hours, 13,715 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRD STRIKE ON NOSE OF AIRCRAFT AT TRI.  MAINTENANCE INSPECTED AND REPAIRED DENT TO AIRCRAFT.  INSPECTIONS AND REPAIRS WERE DONE PER AIRCRAFT MAINTENANCE MANUALS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
